# SDR QXEA2012100901209

- Difficulty date: October 9, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM -18.25 UPPER SURFACE AND CENTER SPLICE HAVE CORROSION BL0.  REMOVED RIVETS TO ACCESS CORROSION AND REMOVED CORROSION IAW SRM 51-42-05-02-01 AND 51-21-00-00-02.  VERIFIED AFFECTED AREA TO BE CRACK FREE USING HFEC NDTM 51-00-06-910-801, PT 1 MIN REMAINING THICKNESS .033" REF NTM 51-00-04-910-801 PT 1. FOUND BLENDS TO BE IN LIMITS IAW RD 8/4-53-4854. ALODINED, PRIMED, INSTALLED RIVETS AND APPLIED SURFACE PROTECTION IAW SRM 51-21-10-02-01, 51-25-10-02-01, 51-42-05-02-01 AND RD 8/4-53-4854.
